# SDR HEEA129892

- Difficulty date: May 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 8,750 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP086353
- Condition: Spalled
- Location: Turbine
- Part time: 2,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE HAS SPALLING BALLS AND OUTER RACE.  REPLACED WITH NEW BEARING.
